MathSciNet Relay Station
MathSciNet bibliographic data
MR837800 55P42 (55N22 55T15)
Davis, Donald M.; Johnson, David C.; Klippenstein, John; Mahowald, Mark; Wegmann, Steven The spectrum $(P\wedge{\rm BP}\langle 2\rangle)_{-\infty}$. Trans. Amer. Math. Soc. 296 (1986), no. 1, 95–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement